Riemann mapping theorem by steepest descent

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)246-251
Number of pages6
JournalAmerican Mathematical Monthly
Volume114
Issue number3
StatePublished - Mar 2007

Fingerprint

Steepest Descent
Theorem

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{318d1830e6174dc3873723724597a77c,
title = "Riemann mapping theorem by steepest descent",
author = "Mark Levi",
year = "2007",
month = "3",
language = "English (US)",
volume = "114",
pages = "246--251",
journal = "American Mathematical Monthly",
issn = "0002-9890",
publisher = "Mathematical Association of America",
number = "3",

}

Riemann mapping theorem by steepest descent. / Levi, Mark.

In: American Mathematical Monthly, Vol. 114, No. 3, 03.2007, p. 246-251.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Riemann mapping theorem by steepest descent

AU - Levi, Mark

PY - 2007/3

Y1 - 2007/3

UR - http://www.scopus.com/inward/record.url?scp=34147102826&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34147102826&partnerID=8YFLogxK

M3 - Article

VL - 114

SP - 246

EP - 251

JO - American Mathematical Monthly

JF - American Mathematical Monthly

SN - 0002-9890

IS - 3

ER -